As an ex codeine addict its very important to me not to get addicted to another drug. I have been taking prescribe Tramadol 50mg 4 to 6 tablets a day for 10 days and have just done some reading on its addictive nature. If I stop today c/t will I be ok and in the clear? I dont want to develop another addiction to pain meds. Id rather be in pain as I know how bad withdrawal can get.
17 Jul 2011
Since you were taking 200 to 300 mgs a day, you may experience some withdrawal. It would be best to taper off the tramadol thus avoiding any problems. Tramadol can be addictive and can cause seizures if stopped abruptly. You haven't been on it for long so you are probably ok, but to be safe I would reduce by 100mgs every three days, getting you off the tramadol in about the same amount of time you have been on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
a friend of mine is very allergic to codeine and he is suffering a tooth ache. Can he take tramadol?
1 answer • 7 Feb 2010
Hi there, I hope i can find some answers to a question that has been troubling me for a long time. Three years ago, i came out of a very bad time ...
2 answers • 5 May 2011
Hello, Friends I have been taking Tramadol as INJECTION for 10 months. I started using because of pancreatitis . Now I am recovered from ...
7 answers • 17 Aug 2011
I am such a sissy with pain meds but I've got spinal arthritis and fibro along with restless leg syndrome. I have 1 pill of codeine and a ...
5 answers • 25 May 2012